# SDR SWAA2015082143042

- Difficulty date: July 25, 2015
- Submitted: August 21, 2015
- Operation: Air carrier
- Aircraft: N944AT
- Make and model: Boeing 717-200
- Aircraft serial: 55007
- Aircraft time: 42,789 hours, 29,000 cycles
- System (JASC): 5730 · Wing, Plate/Skin
- Part: Skin
- Part number: 7075T6
- Condition: Cracked
- Location: Rt Wing
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

RIGHT WING INBD BUTTE DOOR UPPER SKIN CRACKED.  R & R BUTTE DOOR IAW AMM.
